# SDR CALA2022050901188

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737
- Aircraft serial: 29047
- Aircraft time: 69,526 hours, 27,934 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TEMP PROBE LIGHT LIGHT ON PROBE P/N NIS EWR 29-3421-3-0006   GASKET P/N 29-3412-3-0007 AVIONICS UPDATE THERE IS NO POWER TO THE TAT PROBE AVIONICS T/S PER SSM 24-51-11 PG1 FOUND NO PWR TO TCAS AND TAT PROBE C/B'' TROUBLE SHOOTING CONTINUES SUSPECT LOST OF POWER TO XFER BUS S.FOUND C/B C3001 XFER BUS 1 TO BE BAD.NEEDS R&R NIS EWR. REMOVED P91 PANEL TO FACILITATE R&R OF C/B PER AMM 24-21-21-000- 801 INSPECTION ITEM MARKED BY MISTAKE R&R C/B C3001 XFER BUS 1 PER WDM 24-51-11. P91 PANEL REQUIRES INSTALL AND OPS CHECKS. INSTALLED P91 PANEL IAW AMM 24-21-21-400-801. ALL OPS CKS GOOD. PERF''D TEMP PROBE OPS CKS IAW AMM 30-31-00-730-801, ALL OPS NORMAL AT THIS TIME. OK TO CONTINUE. ADD EMP:U245814
